# SDR IPXA2019080535280

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EXTERIOR FUSELAGE SKIN TRIPLER REPAIR IS DAMAGED AT AFT SIDE OF FWD LOWER CARGO DOOR CUT OUT.REPAIRED DAMAGED EXTERIOR FUSE LAGE SKIN AT STA. Y=1002 BETWEEN LONGERON 40R AND LONGERON 42R IAW VT-SAA EA 011-5330-01-A7845 REV. IR AND UPS EO MD11-5330-73485-A. (MINOR)
